# SDR SWIA200617060

- Difficulty date: June 18, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 9,642 hours, 7,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP FS 625 LBL40; WL 80, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED LEFT INTERCOSTAL FS 625.0 LBL40 PER SRM 51-42-06 CRJ200 STEP 7; 9; 11 AND SRM 51-42-21 STEP 5; 9, P/N 601R-35012-51.
